# SDR 08FDEA04146

- Difficulty date: September 30, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 45,064 hours, 9,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0502505
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD FORWARD HINGE AFT LOWER OUTBOARD MOUNTING BORE HOLE INNER SURFACE FOUND WITH PITTING CORROSION.  CORROSION AT LT WING OUTBOARD FLAP INBOARD FORWARD HINGE AFT LOWER   OUTBOARD MOUNTING BORE HOLE REMOVED AND FOUND WITHIN LIMIT AS PER CMM 57-44-08.  BUSHING FABRICATED AND INSTALLED AS PER CMM 57-44-08. REPAIR CLASSIFIED   AS MINOR PER GMM 6-2-100.
